IHEP OpenIR  > 理论物理室
Projection scheme for handling large-number cancellation related to gauge invariance
Chang, CH; Ding, YB; Li, XQ; Wang, JX; Zhu, JJ; Wang JX(王建雄)
1996
发表期刊PHYSICAL REVIEW D
卷号54期号:11页码:6963-6969
通讯作者ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA ; ACAD SINICA,GRAD SCH,PHYS BRANCH,BEIJING 100039,PEOPLES R CHINA ; NANKAI UNIV,DEPT PHYS,TIANJIN 300071,PEOPLES R CHINA ; INST HIGH ENERGY PHYS,BEIJING 100039,PEOPLES R CHINA
文章类型Article
摘要A scheme, the so-called ''projection,'' for handling singularities in processes such as e(+)e(-) --> t(b) over bare$(-)<(nu)over bar> (or e(+)e(-) --> u(d) over bare$(-)<(nu)over bar>) is proposed. In the scheme, with the help of gauge invariance, the large power quantities (s/m(e)(2))(n) (n greater than or equal to 1; s --> infinity) are removed from the calculation totally, while in the usual schemes the large quantities appear and only will be canceled at last. The advantages of the scheme in numerical calculations are obvious; thus, we focus our discussions mainly on the advantages of the scheme in the special case where the absorptive part for some propagators relevant to the process could not be ignored, and a not satisfactory but widely adopted approximation is made; i.e., a finite constant ''width'' is introduced to approximate the absorptive part of the propagators phenomenologically even though QED gauge invariance is violated.
学科领域Astronomy & Astrophysics; Physics
研究领域[WOS]Astronomy & Astrophysics ; Physics ; Astronomy & Astrophysics ; Physics
DOI10.1103/PhysRevD.54.6963
URL查看原文
语种英语
研究领域[WOS]Astronomy & Astrophysics ; Physics ; Astronomy & Astrophysics ; Physics
WOS类目Astronomy & Astrophysics ; Physics, Particles & Fields
WOS记录号WOS:A1996VW86400041
引用统计
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/240101
专题理论物理室
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Chang, CH,Ding, YB,Li, XQ,et al. Projection scheme for handling large-number cancellation related to gauge invariance[J]. PHYSICAL REVIEW D,1996,54(11):6963-6969.
APA Chang, CH,Ding, YB,Li, XQ,Wang, JX,Zhu, JJ,&王建雄.(1996).Projection scheme for handling large-number cancellation related to gauge invariance.PHYSICAL REVIEW D,54(11),6963-6969.
MLA Chang, CH,et al."Projection scheme for handling large-number cancellation related to gauge invariance".PHYSICAL REVIEW D 54.11(1996):6963-6969.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
7628.pdf(149KB)期刊论文作者接受稿限制开放CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Chang, CH]的文章
[Ding, YB]的文章
[Li, XQ]的文章
百度学术
百度学术中相似的文章
[Chang, CH]的文章
[Ding, YB]的文章
[Li, XQ]的文章
必应学术
必应学术中相似的文章
[Chang, CH]的文章
[Ding, YB]的文章
[Li, XQ]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。